# SDR ASAA2012081792731

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,934 hours, 5,278 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10409
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 17,335 hours, 7,888 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THRU APPROX 1000 FT AGL PWS FLAG ILLUMINATED WHEN WX RADAR TURNS ON WXR FLAG DISPLAYED WX RADAR FAILED.  ACFT GROUNDED. DIV TIME 23 MINUTES.  REPLACED WEATHER RADAR R/T UNIT, SYS OPS NORMAL.
